# SDR DALA2023062205078

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2826334) LOWER CHORD AT UPPER HORIZONTAL BEAM CRACKED AT STRINGER 5A BETWEEN BS 1138 AND BS 1156 AT UPPER SIDE OF OPENING FOR HORIZONTAL STABILIZER. REPAIRED DAMAGE PER ERA 609790-14 REV ORIGINAL.
